Table of Contents
Advances in Artificial Neural Systems
Volume 2014 (2014), Article ID 252674, 7 pages
http://dx.doi.org/10.1155/2014/252674
Research Article

Long Time Behavior for a System of Differential Equations with Non-Lipschitzian Nonlinearities

Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 10 May 2014; Revised 7 September 2014; Accepted 8 September 2014; Published 14 September 2014

Academic Editor: Ozgur Kisi

Copyright © 2014 Nasser-Eddine Tatar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nasser-Eddine Tatar, “Long Time Behavior for a System of Differential Equations with Non-Lipschitzian Nonlinearities,” Advances in Artificial Neural Systems, vol. 2014, Article ID 252674, 7 pages, 2014. doi:10.1155/2014/252674